MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINAL CORD NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINAL CORD NERVE STIMULATOR
Model Number FR8A-RCV-A0
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 02/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting an expired stimulator, not prepping the skin with antiseptic solution, using inappropriate tools, and multiple tunneling attempts have been ruled out as potential causes of the reported issue.The questionnaire shows the surgical site was not irrigated before closure and it is unknown whether the patient had any contraindicating conditions or if antibiotics were used pre-operatively.The patient engaged in minor physical activity following the implant procedure.Additionally, the patient has low body mass and the clinician believes the bump is the knot in the lead placed to set the receiver.A stimwave representative conducted a review of sterilization and packaging records for the respective product lot; stimwave has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the bump and pain is likely due to the patient being a poor candidate due to health, weight, age, or mental capacity (user error -clinician; patient has low body mass).
 
Event or Problem Description
The patient reported a bump/knot near the lower incision that is painful.The implanting clinician reported the incision is not infected (no redness, not warm to the touch and not swollen) and it is not eroding from the skin.There will be a follow up appointment in 4-6 weeks to ensure the pocket continues to heal without incident.No revision/explant is scheduled at this time.

Brand Name
FREEDOM NEUROSTIMULATOR
Common Device Name
SPINAL CORD NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
MDR Report Key13720289
Report Number3010676138-2022-00030
Device Sequence Number6055390
Product Code GZB
UDI-Device Identifier00818225020693
UDI-Public010081822502069317230201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/01/2023
Device Model NumberFR8A-RCV-A0
Device Lot NumberSWO210214
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2022
Initial Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown